# SDR DALA1212560989

- Difficulty date: March 4, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 52,019 hours, 37,929 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release System
- Part number: 9911957
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE FAILED TO DROP.  CABIN INTERIOR PULL TEST DID NOT FUNCTION.  NO CORRECTIVE ACTION IDENTIFIED PER TO NRC 122.  MRR 121256.  MAINTENANCE FOUND THE INTERIOR LOCK CABLE TO BE BINDING IN THE SUPPORT FITTING. THE SYSTEM WAS RE-RIGGED AND ADJUSTED PER MD-88 AMM 53-53-02. RII ACCOMPLISHED.
